Yes, hormonal effect of IUD can cause vaginal numbness, provided the numbness started after the IUD was inserted. Another possibility can be pudendal nerve entrapment causing vaginal numbness and inability to enjoy sex. Sciatica and peripheral neuropathies as seen in diabetes or hypothyroidsm too can cause vaginal numbness. It can also be due to injury to the vagina during sex. Low estrogen too can be a cause.
Since a confirmed diagnosis cannot be given on net please consult your gynecologist to find the cause. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.